# SDR SWAA2023062059950

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,009 hours, 23,478 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AHM DATA. AIRCRAFT LOGGING L/R FLAP POSITION MARGIN FAULTS. PLEASE T/S USING THE FMS MCDU AND WATCH THE MARGIN NUMBER AS YOU MOVE THE FLAPS. YOU SHOULD NOT SEE THE MARGIN NUMBER DROP BELOW 6. REMOVE INDICATOR AND IF PROBLEM GOES AWAY REPLACE THE INDICATOR. IF NOT, YOU WILL HAVE TO DIG INTO WHICH FLAP POSITION TRANSMITTER IS CAUSING PROBLEM AMM 27-58-01-820-899 TO ADJ THE TRANSMITTER. CODE PARTS TAG AHM OR FAILURE NOT SCHDULED. DLA<T/S PER MX CTL REQUEST - REMOVED AND REPLACED FLAP POS. INDICATOR REF. AMM. 27-58-02. ALL INDICATIONS NML.
